advertisement
Question
Posted by: Sleepless | 2011/01/10

Zolnox

Please assist me!

I''ve been taking Zolnox for about 2years now.

It all started when my baby was born, he would not sleep and cried the whole time. Eventually I did not sleep and my heart would race when I wanted to sleep, or I would lie awake and wait for him to wake up (every hour or so).

The doctor then put me on Lexamil and Zolnoxs. I got myself down to using only 1/3 (third) of a tablet a night now. I also drink a muscle relaxent (over the counter) to calm down at night.

Now I''m thinking of getting pregnant again. But how will it affect my child if I take a third of a tablet and the lexamil?

I''ve read of pregnant ladies on a light sleeping pill.

I''m afraid of not sleeping again!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

If you get to see a sleep doctor, he/she should be able to get you off the sleeping tablets completely, just using behavioural techniques. Ask your GP who the nearest available person is, and I am sure it will not be a problem, especially since you are on low doses.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2011/01/11

If you get to see a sleep doctor, he/she should be able to get you off the sleeping tablets completely, just using behavioural techniques. Ask your GP who the nearest available person is, and I am sure it will not be a problem, especially since you are on low doses.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement